# SDR CALA2018062101441

- Difficulty date: June 7, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323164220100
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 43R,  BETWEEN FRAMES 27 AND 28 REMOVED AND REPLACED STRINGER SPLICE AT STR 43R BETWEEN FR 27-FR 28. OPEN HOLES ROTOPROBED, NO DEFECTS NOTED. RESTORED SURFACE PR OTECTION. IAW A320 SRM 51-42-11-001, SRM 51-72-11-911-001, NTM 5 1-10-01 UNITED ER 5100R01017 REV E AAR NON ROUTINE 9014391 INSPECTION COMPLIED WITH
